# SDR XN0A1309

- Difficulty date: March 9, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 125
- Aircraft time: 43,090 hours, 20,892 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Indication
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CONFIG LIGHT ILLUMINATED ON TAKEOFF ROLL WITH MASTER WARNING.  PERFORMED OPERATIONAL CHECK OF MASTER WARNING AND TAKEOFF CONFIG, CHECKED PROX BOX FOR DEFECTS AND SLAT PROX SWITCHES.  NO DEFECTS FOUND.  T/O WARNING SYSTEM AND MASTER WARNING SYSTEM OPS CK GOOD IAW A300 AMM CHAPTER 33-15-00.
